# SDR DALA2023012300503

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,250 hours, 14,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 FOUND OUT LH WING IN AFT FLAP EXTERNAL UPPER SURFAE WORN AT 2 INCHES TO IB EDGE AND 6 INCHES TO FWD EDGE. CORRECTIVE ACTION: THE REPAIRED ON LH WING IB AFT FLAP EXTERNAL UPPER SURFACE AT 2 INCHES TO IB EDGE AND 6 INCHES TO FWD EDGE AS PER PRI 605336-14 REV O . THE PRI 605336-14. (2591037)
